# SDR SIMA201207901

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 20,496 hours, 18,102 cycles
- Engine: Rroyce AE3007A1
- Engine time: 14,757 hours, 13,100 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 2734
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 4201 THE CREW REPORTED THAT ON CLIMBOUT AT 8000 FEET THEY RECEIVED A LEFT ENGINE FIRE WARNING.  REDUCED POWER AND MESSAGE CLEARED.  SHUTDOWN E-1 AS PRECAUTIONARY ITEM BUT THE BOTTLE WAS NOT BLOWN.  RETURNED TO FIELD AND LANDED OVERWEIGHT.  RATE OF DESCENT AT LANDING WAS LESS THAN 300 FPM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IAW EMB 145 FIM 26-11-00 FOUND NR 1 ENGINE CONTROL MODULE FAULTY PER FIM.  REMOVED AND REPLACED NR 1 ENGINE CONTROL MODULE IAW EMB AMM 26-11-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
